[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1971

Society Transactions

Arch Dermatol. 1971;104(5):565-571. doi:10.1001/archderm.1971.04000230107024
Abstract

THE LOS ANGELES DERMATOLOGICAL SOCIETY  Nov 4, 1970Jack E. McCleary, MD, Recorder

Widespread Morphea Responsive to Diphenylhydantoin Sodium (Dilantin). Presented by Irwin H. Linden, MD.  A 35-year-old white woman developed widespread morphea three years ago, first over her abdomen and subsequently over her arms and legs. Biopsies have been interpreted as scleroderma. She has had no systemic symptoms.She was given diphenylhydantoin sodium (Dilantin), 100 mg/three times daily, March 30, 1970, by Dr. Ronald Gilchrist, in collaboration with Dr. Robert Morgan of Oklahoma City. There was immediate improvement which continued until about August 1970. Subsequently, the eruption has spread despite continued use of the drug.Examination showed indurated, hyperpigmented plaques over the arms and legs.Scleroderma With Calcinosis Cutis. Presented by Joseph Rappaport, MD.A 59-year-old white woman has had Raynaud's phenomena since age 24, and scleroderma since age 43. There has been gradual progression of her disease, including

First Page Preview View Large
First page PDF preview
First page PDF preview
×